Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The first Dirichlet eigenvalue and radius of a geodesic ball


Author: Seung-Jin Bang
Journal: Proc. Amer. Math. Soc. 104 (1988), 885-886
MSC: Primary 58G25; Secondary 53C35
MathSciNet review: 964869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give certain relation between the first Dirichlet eigenvalue and radius of a geodesic ball in a connected, compact $ n$-dimensional Riemannian globally symmetric space of rank one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 53C35

Retrieve articles in all journals with MSC: 58G25, 53C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0964869-9
PII: S 0002-9939(1988)0964869-9
Keywords: First Dirichlet eigenvalue, radius, geodesic ball, the Gauss hypergeometric function
Article copyright: © Copyright 1988 American Mathematical Society